# SDR SWIA202162008

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FLOOR SILL CORRODED FROM APPROX.FS985.00-1000.00 (MARKED)     (C-CHECK RO 10/29/2021)    REPLACED CORRODED LH FLOOR SILL FROM APPROX FS985 TO FS1000 WITH SERVICEABLE UNIT.  ALL STEPS OF REO 670-53-61-1957 REV-- DATED 2021-09-22.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
